Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 3, 2012, 6:44 PM CDT for Briscoe County, Hall County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 3, 2012, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Hall County, TX
The radar
The Amarillo radar (KAMA), 109 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS54 KLUB 032344
SVRLUB
TXC045-191-040030-
/O.NEW.KLUB.SV.W.0163.120603T2344Z-120604T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 730 PM CDT
* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BRICE...OR 21 MILES WEST OF MEMPHIS...AND MOVING EAST AT 10
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAKEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3439 10066 3449 10094 3463 10106 3474 10106
3475 10066
TIME...MOT...LOC 2343Z 270DEG 9KT 3470 10089
$$
JW1 follow-up statement
855
WWUS54 KLUB 040011
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
711 PM CDT SUN JUN 3 2012
TXC045-191-040030-
/O.CON.KLUB.SV.W.0163.000000T0000Z-120604T0030Z/
HALL TX-BRISCOE TX-
711 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BRISCOE AND NORTHWESTERN HALL COUNTIES UNTIL 730 PM CDT...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF BRICE...OR 20 MILES NORTH OF QUITAQUE...MOVING EAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
BRICE AND LAKEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3475 10066 3474 10066 3449 10070 3449 10094
3463 10106 3470 10106 3475 10084 3475 10072
TIME...MOT...LOC 0011Z 253DEG 15KT 3464 10095
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 3, 3:44 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 344 PM CDT SUN JUN 3 2012 .SHORT TERM... VIS SATELLITE IMAGE SHOWING CU DEVELOPING ALONG CONVERGENCE AXIS FROM THE EASTERN PNHDL SOUTHWARD GENERALLY ALONG THE CAPROCK AND INTO HALE COUNTY. SBCAPES IN THIS REGION ON THE ORDER OF 1000-2000 J/KG WITH EFFECTIVE SHEAR 25-40KT ACROSS MAINLY THE PANHANDLE. SHRTWV TROUGH PROGRESSIVES SOUTHEAST FROM CENTRAL KS INTO THE PNHDL WILL HELP ORGANIZATION OF STORMS FROM THE EASTERN PNHDL INTO THE NORTHERN ROLLING PLAINS THROUGH THE EVE. FURTHER WEST...A MORE DEEPLY MIXED AIR MASS WITH DEWPOINTS IN THE 40S EXISTS ACROSS THE SOUTH PLAINS INTO THE FAR WESTERN ROLLING PLAINS. THIS AREA SHOULD SEE SOME CONVECTIVE ACTIVITY LATE THIS AFTERNOON AND EVENING BUT WITH LESSER UPPER LEVEL SUPPORT...MUCH SHORTER HODOGRAPH AND OVERALL LESS INSTABILITY SHOULD BE MORE PULSE-TYPE AND PRIMARILY OUTFLOW DRIVEN. ACTIVITY ACROSS THE SE PNHDL AND ROLLING PLAINS TO THE NORTHEAST OF LUBBOCK SHOULD PROGRESS SOUTHEAST THROUGH THE EVENING WITH TENDENCY FOR WEAKENING AS YOU BECOME FURTHER DISPLACED FROM THE BEST UPPER SUPPORT AND LLJ AXIS EXPECTED TO EXTEND FROM FAR NW TX INTO CENTRAL OK. FOR MONDAY...A COLD FRONT...OUTFLOW ENHANCED BOUNDARY...WILL SPREAD SOUTH ACROSS THE SOUTH PLAINS WITH DEEP EASTERLY FLOW IN PLACE BY AFTERNOON. THIS WILL HELP MAINTAIN MOISTURE ALONG WITH UPSLOPE ASCENT AND COOLER TEMPERATURES ALOFT TO GENERATE MORE THUNDERSTORMS WITH AFTERNOON HEATING. BEST LOCATIONS SHOULD BE ACROSS THE SOUTHERN SOUTH PLAINS AND EASTERN NEW MEXICO IN PROXIMITY TO BEST LOW LEVEL FORCING ASSOCIATED WITH FRONT. TEMPERATURES ON MONDAY WILL COOL BACK SOME WITH UPSLOPE FLOW AND EARLIER CLOUD DEVELOPMENT BUT STILL REMAIN SEVERAL DEGREES ABOVE NORMAL GIVEN RESIDUAL WARM AIR AND OVERALL DRY SOIL CONDITIONS ACROSS MUCH OF THE SOUTH PLAINS AND ROLLING PLAINS. && .LONG TERM... MODELS CONTINUE TO BE A BIT ON THE WET SIDE TUESDAY AND WEDNESDAY AND TO A LESSER EXTENT THURSDAY. UPSLOPE FLOW IN THE LOW LEVELS... COOLING MID LEVEL TEMPS...WEAK FLOW ALOFT WITH AREA UNDERNEATH WEAK RIDGING...AND A WEAKLY CAPPED AIR MASS SUGGEST POTENTIAL FOR WEAKLY FORCED SCATTERED THUNDERSTORMS EACH DAY /MAINLY AFTN AND EVENING/ BUT WITH LITTLE ORGANIZATION TO INCREASE CONFIDENCE IN FAVORING ONE PART OF THE AREA OVER ANOTHER. STILL LOOKS LIKE 30 TO 40 PCT POPS IN ORDER TUESDAY THEN A LITTLE LOWER INTO 20 TO 30 PCT RANGE FOR WEDNESDAY. CANNOT RULE OUT THURSDAY NOW AS THERE REMAINS UNCERTAINTY REGARDING THE SPEED AT WHICH THE UPPER RIDGE WILL STRENGTHEN. TOWARD THE END OF THE WEEK AND FOR NEXT WEEKEND WILL LIKELY SEE UPPER RIDGE STRENGTHEN BUT FLATTEN WITH STRONGER WESTERLY FLOW ALOFT LIKELY HELPING DRIVE THE DRYLINE EASTWARD TOWARD THE ROLLING PLAINS. THIS SHOULD LEAD TO HOTTER TEMPS AND POSSIBLY DRYLINE STORMS EAST...ALTHOUGH UNTIL ABLE TO OBTAIN A BETTER HANDLE ON STRENGTH OF CAPPING INVERSION WILL KEEP POPS BELOW MENTIONABLE LEVELS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 91 61 86 62 / 20 20 30 30 30 TULIA 64 90 64 86 63 / 20 20 30 30 30 PLAINVIEW 66 91 65 88 64 / 20 20 30 30 30 LEVELLAND 68 95 65 87 65 / 20 20 30 30 30 LUBBOCK 68 95 67 87 66 / 20 20 30 30 30 DENVER CITY 65 97 65 90 64 / 20 20 40 20 20 BROWNFIELD 68 96 67 88 64 / 20 20 30 30 30 CHILDRESS 68 96 69 90 67 / 30 20 30 30 30 SPUR 70 98 70 89 66 / 20 20 30 30 30 ASPERMONT 72 99 70 90 68 / 20 20 30 30 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 24/07
Hazardous weather outlook, Jun 3, 11:23 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1123 AM CDT SUN JUN 3 2012 TXZ021>044-041630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1123 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS. AN APPROACHING UPPER LEVEL DISTURBANCE...SURFACE PRESSURE TROUGH AND DRYLINE WILL ALL COMBINE TO RESULT IN ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON...MAINLY ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS. SOME OF THESE STORMS WILL HAVE THE CAPABILITY OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS UP TO 70 MPH. FURTHER WEST ON THE CAPROCK...ISOLATED THUNDERSTORMS WITH VERY HIGH CLOUD BASES MAY FORM DURING THE AFTERNOON HOURS. THESE STORMS COULD ALSO POSE A DAMAGING WIND GUST THREAT OF UP TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. JW
In the hours before
Special weather statement, Jun 3, 5:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 502 PM CDT SUN JUN 3 2012 TXZ034-035-032230- HOCKLEY-LUBBOCK- 502 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS DEVELOPING OVER LUBBOCK AND HOCKLEY COUNTIES... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING OVER WESTERN LUBBOCK AND EASTERN HOCKLEY COUNTIES WEST OF LUBBOCK. THESE STORMS WERE MOVING EAST AT 15 MPH. THESE STORMS WILL PRODUCE VERY LITTLE RAINFALL THROUGH 530 PM...BUT WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE IF THESE STORMS APPROACH YOUR LOCATION. LAT...LON 3381 10170 3343 10178 3342 10225 3382 10215 TIME...MOT...LOC 2159Z 292DEG 4KT 3374 10209 JW
Special weather statement, Jun 3, 5:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT SUN JUN 3 2012
TXZ035-032300-
LUBBOCK-
530 PM CDT SUN JUN 3 2012
...STRONG THUNDERSTORMS OVER LUBBOCK COUNTY...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CENTRAL
LUBBOCK COUNTY TO EXTREME SOUTHWESTERN LUBBOCK COUNTY...MOVING EAST
AT 15 MPH.
WINDS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THESE STORMS.
GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 3 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 3358 10208 3383 10195 3383 10171 3341 10190
3341 10207
TIME...MOT...LOC 2227Z 283DEG 4KT 3378 10181 3346 10205
JWSpecial weather statement, Jun 3, 5:55 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT SUN JUN 3 2012 TXZ024-025-032315- BRISCOE-HALL- 555 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORM OVER HALL AND BRISCOE COUNTIES... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN BRISCOE COUNTY AND NORTHWESTERN HALL COUNTY...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10090 3475 10065 3460 10096 3475 10108 TIME...MOT...LOC 2253Z 238DEG 14KT 3469 10096 JW
Special weather statement, Jun 3, 6:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 601 PM CDT SUN JUN 3 2012 TXZ029-035-032330- HALE-LUBBOCK- 601 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS OVER THE CENTRAL SOUTH PLAINS...FROM 4 MILES EAST OF ABERNATHY...OVER NORTHERN LUBBOCK...AND NEAR WOLFFORTH...MOVING TO THE EAST AT 15 MPH. WIND GUSTS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING... ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3410 10161 3352 10161 3345 10207 3391 10207 TIME...MOT...LOC 2259Z 268DEG 11KT 3385 10177 05
Special weather statement, Jun 3, 6:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT SUN JUN 3 2012 TXZ024-025-032345- BRISCOE-HALL- 622 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS CONTINUE OVER HALL AND BRISCOE COUNTIES... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES NORTH OF QUITAQUE...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED 10 MILES NORTH OF QUITAQUE...ALSO MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3475 10056 3434 10069 3434 10108 3475 10107 TIME...MOT...LOC 2321Z 288DEG 5KT 3467 10091 JW
Special weather statement, Jun 3, 6:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 632 PM CDT SUN JUN 3 2012 TXZ029-035-040000- HALE-LUBBOCK- 632 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS CENTERED 9 MILES NORTHEAST OF ABERNATHY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...SHOULD BE EXPECTED FROM THUNDERSTORMS IN THIS AREA. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3409 10157 3367 10157 3361 10192 3400 10184 TIME...MOT...LOC 2331Z 268DEG 7KT 3390 10169 05
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:14 PM CDT | Special Weather Statement | LUB | Castro | 16 min |
| Jun 2, 7:23 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 37 min |
| Jun 2, 8:06 PM CDT | Special Weather Statement | LUB | Parmer | 24 min |
| Jun 2, 8:11 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 49 min |
| Jun 2, 9:02 PM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Floyd, Hale, Lamb and 2 more | 43 min |
| Jun 3, 12:16 AM CDT | Special Weather Statement | LUB | Childress | 29 min |
| Jun 3, 5:02 PM CDT | Special Weather Statement | LUB | Lubbock | 28 min |
| Jun 3, 5:30 PM CDT | Special Weather Statement | LUB | Lubbock | 30 min |
| Jun 3, 5:55 PM CDT | Special Weather Statement | LUB | Donley | 20 min |
| Jun 3, 6:01 PM CDT | Special Weather Statement | LUB | Lubbock | 29 min |
| Jun 3, 6:22 PM CDT | Special Weather Statement | LUB | Hall | 23 min |
| Jun 3, 6:32 PM CDT | Special Weather Statement | LUB | Hale | 28 min |
| Jun 3, 6:59 PM CDT | Special Weather Statement | LUB | Floyd | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.